# SDR AU510002126

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 6607P98D
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT AND RT HYDRAULIC PRESSURE SWITCHES FOR THE NR 2 STABILIZER SYSTEM FAULTY.
